# SDR DALA2017052504278

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 31,909 hours, 17,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE INBD END HAS EVIDENCE OF CORROSION, THE PANEL IS BULGED.  FOUND AREA TO BE OUT OF LIMITS.  REPAIRED IAW ERA 555241-14, REV D.
